# SDR R61A2024050600199

- Difficulty date: April 19, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Collar
- Part number: HST79CK8
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOCK FASTENER COLLARS IN LT MLG WHEEL WELL ON WING STUB REAR BOX RIB (QTY OF 8).  REPLACED LOCK FASTENER COLLARS IN LH MLG WHEEL WELL ON WING STUB REAR RIB (QTY OF 8) IAW SRM 51-43-03 REV 50. NDT REPORTS- NO CRACKS FOUND.
